Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 84, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Sep 14, 2020, 3:28 PM CDT for Clarke County, Washington County, Alabama. It took effect at Sep 17, 2020, 1:00 PM CDT. It was in force for 18 days.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2020, 3:28 PM CDT (20:28 UTC)
- In effect from
- Sep 17, 2020, 1:00 PM CDT
- Expired
- Oct 5, 2020, 3:28 PM CDT
- In force
- 18 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 8.78 ft at Sep 26, 2020, 7:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
822
WGUS44 KMOB 142028
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
328 PM CDT Mon Sep 14 2020
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...Florida...
Murder Creek At Brewton affecting Escambia County.
Big Escambia Creek At Flomaton affecting Escambia County.
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
Escambia River Near Century affecting Escambia County.
Blackwater River Near Baker affecting Covington, Okaloosa, Santa
Rosa and Escambia Counties.
Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa
Counties.
Shoal River Near Crestview affecting Okaloosa County.
For the Murder Creek...including Brewton...Moderate flooding is
forecast.
For the Escambia River...including Century...Minor flooding is
forecast.
For the Blackwater River...including Baker...Moderate flooding is
forecast.
For the Big Coldwater Creek...including Milton...Moderate flooding
is forecast.
For the Shoal River...including Crestview...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ALC039-053-FLC091-113-150830-
/O.NEW.KMOB.FL.W.0078.200916T0936Z-000000T0000Z/
/BAKF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Blackwater River Near Baker.
* From late Tuesday night until further notice.
* At 2:00 PM CDT Monday the stage was 2.5 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early Wednesday
morning and continue to rise to 16.7 feet Wednesday evening. It
will then fall below flood stage Thursday afternoon.
* Impact...At 16.0 feet, Some residential flooding occurs downstream
from Baker.
&&
LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
3070 8690 3082 8675
$$
FLC091-113-150830-
/O.NEW.KMOB.FL.W.0079.200916T1605Z-000000T0000Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Big Coldwater Creek Near Milton.
* From Wednesday morning until further notice.
* At 2:00 PM CDT Monday the stage was 2.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Wednesday morning to a crest of 15.9 feet Thursday morning. It
will then fall below flood stage late Friday morning.
&&
LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
3068 8697 3080 8704
$$
ALC053-FLC033-150830-
/O.NEW.KMOB.FL.W.0080.200916T1903Z-200917T0304Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Escambia River Near Century.
* From Wednesday afternoon to Wednesday evening.
* At 2:05 PM CDT Monday the stage was 3.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Wednesday afternoon and continue rising to a crest of 22.1 feet
Friday morning.
* Impact...At 23.3 feet, Widespread flooding of pasture and farm
land. Water begins to reach Mystic Springs Road, Worley Road,
Mamer Holley Lane and River Bend Road. Approximately 5 houses
become isolated in the McDavid and Molino communities. Public boat
ramps at Mystic Springs and Fairground Road are submerged.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$
FLC091-150830-
/O.NEW.KMOB.FL.W.0081.200916T2200Z-200917T0601Z/
/CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Shoal River Near Crestview.
* From Wednesday afternoon to late Wednesday night.
* At 2:15 PM CDT Monday the stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday afternoon and continue rising to a crest of 11.2 feet
early Friday morning.
* Impact...At 11.0 feet, Flooding becomes a threat to the Trevor
Court and Rattlesnake Bluff areas.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$
ALC053-150830-
/O.NEW.KMOB.FL.W.0082.200916T2243Z-000000T0000Z/
/BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Murder Creek At Brewton.
* From Wednesday afternoon until further notice.
* At 1:30 PM CDT Monday the stage was 9.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday afternoon to a crest of 26.0 feet Thursday morning. It
will then fall below flood stage late Friday morning.
* Impact...At 25.0 feet, Water will reach to Downing Street in
Brewton. Portions of Snowden Street in East Brewton will become
flooded. Flooding of Highway 29 will worsen and become impassable.
St. Nicholas street begins to flood.
* Flood History...This crest compares to a previous crest of 25.9
feet on 09/30/1998.
&&
LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713
$$
ALC053-FLC033-150830-
/O.NEW.KMOB.FL.W.0083.200917T1251Z-000000T0000Z/
/FLMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Big Escambia Creek At Flomaton.
* From Thursday morning until further notice.
* At 2:00 PM CDT Monday the stage was 6.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Thursday morning
and continue to rise to 19.6 feet early Thursday afternoon. It
will then fall below flood stage late Thursday evening.
* Impact...At 19.0 feet, Water reaches several homes on north side
of Highway 31.
&&
LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733
$$
ALC025-129-150830-
/O.NEW.KMOB.FL.W.0084.200917T1800Z-000000T0000Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 PM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Tombigbee River Near Leroy.
* From Thursday afternoon until further notice.
* At 2:00 PM CDT Monday the stage was 3.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday afternoon to a crest of 25.2 feet Thursday evening. It
will then fall below flood stage early Friday morning.
* Impact...At 24.0 feet, Flooding of low lying farm and pasturelands
begins. Cattle in low lying areas should be moved to higher ground.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$4 follow-up statements
956
WGUS84 KMOB 150254
FLSMOB
Flood Statement
National Weather Service Mobile AL
954 PM CDT Mon Sep 14 2020
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ALC025-129-151500-
/O.CON.KMOB.FL.W.0084.200917T1800Z-000000T0000Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
954 PM CDT Mon Sep 14 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tombigbee River Near Leroy.
* From Thursday afternoon until further notice.
* At 9:00 PM CDT Monday the stage was 4.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Thursday
morning and continue to rise to 26.3 feet Thursday evening. It
will then fall below flood stage early Saturday morning.
* Impact...At 24.0 feet, Flooding of low lying farm and pasturelands
begins. Cattle in low lying areas should be moved to higher ground.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$850
WGUS84 KMOB 151546
FLSMOB
Flood Statement
National Weather Service Mobile AL
1046 AM CDT Tue Sep 15 2020
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as updates occur.
&&
ALC025-129-160400-
/O.CON.KMOB.FL.W.0084.200917T1800Z-000000T0000Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT Tue Sep 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tombigbee River Near Leroy.
* From Thursday afternoon until further notice.
* At 10:00 AM CDT Tuesday the stage was 2.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Thursday morning to a crest of 25.2 feet Thursday evening. It will
then fall below flood stage early Saturday morning.
* Impact...At 24.0 feet, Flooding of low lying farm and pasture
lands begins. Cattle in low lying areas should be moved to higher
ground.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$443
WGUS84 KMOB 160229
FLSMOB
Flood Statement
National Weather Service Mobile AL
929 PM CDT Tue Sep 15 2020
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes warrant.
&&
ALC025-129-161430-
/O.CON.KMOB.FL.W.0084.200917T1800Z-000000T0000Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 PM CDT Tue Sep 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tombigbee River Near Leroy.
* From Thursday afternoon until further notice.
* At 8:00 PM CDT Tuesday the stage was 3.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Thursday afternoon to a crest of 25.3 feet Thursday evening. It
will then fall below flood stage Friday evening.
* Impact...At 24.0 feet, Flooding of low lying farm and pasture
lands begins. Cattle in low lying areas should be moved to higher
ground.
* Flood History...This crest compares to a previous crest of 25.1
feet on 04/17/2016.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JW877
WGUS84 KMOB 161504
FLSMOB
Flood Statement
National Weather Service Mobile AL
1004 AM CDT Wed Sep 16 2020
...The Flood Warning is cancelled for the following river in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
...The Flood Warning continues for the following rivers in Alabama...
Bayou Sara At Saraland affecting Mobile County.
Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and
Dallas Counties.
Alabama River Near Claiborne Dam affecting Clarke, Wilcox and
Monroe Counties.
ALC025-129-161615-
/O.CAN.KMOB.FL.W.0084.200917T1800Z-200916T1504Z/
/LRYA1.N.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
1004 AM CDT Wed Sep 16 2020
...The Flood Warning for the Tombigbee River Near Leroy has been
cancelled...
The Flood Warning is cancelled for
the Tombigbee River Near Leroy.
* At 9:00 AM CDT Wednesday the stage was 2.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to a crest of 6.1 feet
early Friday afternoon, and remain below flood stage.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
ALC097-170315-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-200919T0300Z/
/SARA1.2.ER.200916T0125Z.200917T0600Z.200918T2100Z.NO/
1004 AM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until late Friday evening...
The Flood Warning continues for
the Bayou Sara At Saraland.
* Until Friday evening.
* At 9:30 AM CDT Wednesday the stage was 2.0 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage to 6.2 feet just
after midnight tonight. It will then fall below flood stage Friday
afternoon and remain below flood stage.
* Impact...At 6.0 feet, Flooding of residences in the area will
occur.
* Flood History...This crest compares to a previous crest of 6.0
feet on 06/08/2020.
&&
LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
3087 8802 3082 8804 3081 8806 3082 8807
$$
ALC047-099-131-170315-
/O.CON.KMOB.FL.W.0088.200918T1147Z-000000T0000Z/
/MRFA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT Wed Sep 16 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Alabama River Near Millers Ferry Dam.
* From Friday morning until further notice.
* At 9:30 AM CDT Wednesday the stage was 35.8 feet.
* Flood stage is 66.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
evening to 67.1 feet. It will then fall below flood stage Saturday
evening.
* Impact...at 76.0 feet...Cobbs Landing boat launch begins to flood.
at 68 feet...Millers Ferry Park begins to flood.
* Flood History...This crest compares to a previous crest of 71.5
feet on 11/15/2009.
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
ALC025-099-131-170315-
/O.CON.KMOB.FL.W.0089.200919T1342Z-000000T0000Z/
/CLBA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT Wed Sep 16 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Alabama River Near Claiborne Dam.
* From Saturday morning until further notice.
* At 8:00 AM CDT Wednesday the stage was 15.2 feet.
* Flood stage is 42.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday evening to 42.9 feet. The river will fall below flood
stage Saturday evening.
* Impact...at 42.0 feet...water begins to inundate the Eureka
Landing Community.
* Flood History...This crest compares to a previous crest of 45.6
feet on 03/06/1997.
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 1:57 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 14, 1:57 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
157 PM CDT Mon Sep 14 2020
.NEAR TERM /Now Through Tuesday/...An upper level ridge will
continue to build over the western and central CONUS, with a
northern stream upper trough over the northeastern CONUS. A
surface cold front, draped over the Carolinas, over the Tennessee
Valley, and down through southeastern Texas, will progress very
slowly southeastward through Tuesday. Meanwhile, Tropical Storm
Sally has strengthened into a hurricane early this afternoon. At
this time, Sally will continue its west-northwest trajectory and
approach the western edge of a mid level ridge to its northeast,
and thus expected to be slowing while also turning more northward
across the MS Sound. Landfall is forecast to most likely be along
the coast of Mississippi late Tuesday night; however, it is
extremely important to stay vigilant and have an action plan in
place as short term adjustments to track and intensity can still
occur. Therefore, please make sure to continue to check our page
as well as the National Hurricane Center (www.hurricanes.gov) for
the latest updates and information on Hurricane Sally.
Through Tuesday, expect increasing heavy rain and strong winds as
rain bands move over the area from Hurricane Sally. Tropical
storm force gusts will spread along the immediate coast this
afternoon then spread further inland overnight. In addition,
hurricane force winds are possible for southeast Mississippi and
coastal Alabama Tuesday night into early Wednesday morning as
Sally makes landfall. The threat of a few tornadoes will increase
across the southern portion of the local area this evening then
expand inland later tonight through Wednesday. Furthermore, this
will be a prolonged event with significant and historic flooding
becoming more likely. The heaviest rain totals and greatest
flooding potential will be Tuesday through Wednesday, with storm
total rainfall forecast to range between 15-20 inches (with
locally higher amounts of 25 inches) for coastal Alabama and
southeast Mississippi. 10-15 inches of rain with locally higher
amounts are then possible further inland across the remainder of
the local area (interior southwest Alabama, south-central Alabama,
and the western Florida Panhandle). The storm surge forecast has
also increased overall. 6-9 feet of inundation is forecast for the
Mississippi/Alabama border to Dauphin Island, 5-8 feet for Mobile
Bay, and 4-7 feet for coastal Baldwin. Meanwhile, 2-4 feet of
surge is forecast for Pensacola to Navarre (Florida) and between
1-3 feet from Navarre to Destin (Florida). However, the
aforementioned totals for rain and surge are dependent on the
track of Hurricane Sally. Thus, it is important to continue to
check back for updates as short fused changes to the forecast
track and intensity are possible.
A Hurricane Warning is now in effect for Mobile and Baldwin
counties and a Tropical Storm Warning has been extended to include
Clarke and Choctaw counties. A Storm Surge Warning has also been
issued for coastal Alabama and Mobile Bay. Although the Coastal
Flood Advisory is still in effect for the western Florida
Panhandle coast, we will continue to monitor these areas for a
potential Storm Surge Warning. Further impacts include a Flash
Flood Watch which remains in effect for the entire area, a HIGH
RISK of rip currents, and a High Surf Advisory for dangerously
high surf (large breaking waves of 8-12 feet) through at least
midweek. /26
&&
.PREV DISCUSSION... /issued 1252 PM CDT Mon Sep 14 2020/
AVIATION...
18Z issuance...Tropical Storm Sally has strengthened to a
hurricane early this afternoon. This storm is expected to bring
heavy rainfall and strong winds, especially beginning late tonight
through midweek, for southeast Mississippi, southwest Alabama,
and portions of the western Florida Panhandle. Thus, expect an
increase in rain and winds during this time. With this will come
lower CIGs and VIS, especially in the heavier rain. MVFR
conditions are expected this afternoon, with decreasing conditions
to at least IFR (or lower) by early Tuesday morning. Towards the
coast, sustained easterly winds this afternoon between 15-20 knots
(gusts around 25 knots) are expected to further increase through
Tuesday morning to be around 30 knots with gusts to 35-40 knots.
Winds further inland will be around 15 knots sustained (gusts to
around 20 knots) by Tuesday afternoon. In addition, wind shear
will also become a concern for southeast Mississippi, southwest
Alabama, and portions of the western Florida Panhandle on Tuesday
as Sally draws closer to the coast. /26
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 74 82 73 82 72 84 69 82 / 100 100 100 90 60 70 40 50
Pensacola 76 82 76 83 75 85 73 84 / 90 100 90 90 70 70 50 50
Destin 76 82 76 82 77 84 74 83 / 90 100 90 90 70 70 50 50
Evergreen 74 81 72 80 71 82 69 81 / 60 90 80 90 70 70 40 50
Waynesboro 73 79 70 77 69 79 67 78 / 40 90 100 90 60 60 30 40
Camden 74 81 71 78 70 80 68 79 / 40 80 80 80 70 70 40 50
Crestview 73 82 72 81 72 84 70 83 / 80 90 90 90 70 70 40 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
261>266.
Tropical Storm Warning for ALZ051>053.
Storm Surge Warning for ALZ263>266.
Hurricane Warning for ALZ261>266.
High Rip Current Risk through Thursday morning for ALZ265-266.
High Surf Warning until 1 PM CDT Wednesday for ALZ265-266.
FL...Flash Flood Watch through Thursday morning for FLZ201>206.
Tropical Storm Warning for FLZ201>206.
High Rip Current Risk through Thursday morning for FLZ202-204-
206.
Coastal Flood Advisory until 1 PM CDT Wednesday for FLZ202-204-
206.
High Surf Warning until 1 PM CDT Wednesday for FLZ202-204-206.
MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
078-079.
Tropical Storm Warning for MSZ067-075-076.
Hurricane Warning for MSZ078-079.
GM...Tropical Storm Warning for GMZ634>636-655-675.
Hurricane Warning for GMZ630>633-650-670.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:29 PM CDT | Storm Surge Warning | MOB | Baldwin, Mobile | 69 hr |
| Sep 14, 9:50 AM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Sep 14, 9:51 AM CDT | River Flood Warning | MOB | Baldwin | 21 days |
| Sep 14, 9:57 AM CDT | River Flood Warning | MOB | Baldwin | 5 days |
| Sep 14, 9:59 AM CDT | River Flood Warning | MOB | Mobile | 3 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Covington, Escambia | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 12 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 67 hr |
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.